MAUDE Adverse Event Report: ARTHREX, INC. SCORPION NEEDLE, KNEE; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. SCORPION NEEDLE, KNEE; MANUAL INSTR, GENERAL SURGICAL
Model Number SCORPION NEEDLE, KNEE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a meniscal repair surgery a needle broke inside the scorpion plier and remain lodged inside the forceps, which prevents new needles from being inserted and, as a result, renders the device unusable.Per complaint reporter there was no harm for patient, operator or third party.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
SCORPION NEEDLE, KNEE
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key25141955
Report Number1220246-2026-02797
Device Sequence Number9542911
Product Code MDM
UDI-Device Identifier00888867199354
UDI-Public(01)00888867199354(11)251103(17)301031(10)15524288
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCORPION NEEDLE, KNEE
Device Catalogue NumberAR-12990N
Device Lot Number15524288
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/24/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Initial Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown